Browse Title Index

Issue Title
Vol 35, No 11 (2021) On graph irregularity indices with particular regard to degree deviation Abstract
Tamas Reti, Igor Milovanovic, Emina Milovanovic, Marjan Matejic
Vol 31, No 6 (2017) On Graphs with Exactly Three Q-Main Eigenvalues Abstract   PDF
Mehrnoosh Javarsineh, GholamHossein Fath-Tabar
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 On Gronwall's Type Integral Inequalities with Singular Kernels Abstract   PDF
Maksat Ashyraliyev
Vol 28, No 6 (2014) On $G$-Sequential Continuity Abstract   PDF
Osman Mucuk, Tunçar Şahan
Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar, Muhammad Uzair Awan
Vol 36, No 12 (2022) On Hermite-Hadamard type inequalities associated with the generalized fractional integrals Abstract
Fatma Ertuğral, Mehmet Zeki Sarikaya, Hüseyin BUDAK
Vol 28, No 7 (2014) On Hermite-Hadamard type Inequalities for h-preinvex functions Abstract   PDF
Muhammad Aslam Noor, Muhammad Uzair Awan, Jueyou Li
Vol 33, No 15 (2019) On Hermite-Hadamard type inequalities of coordinated (p1,h1)-(p2,h2)-convex functions via Katugampola Fractional Integrals Abstract
Muhammad Raees, Matloob Anwar
Vol 33, No 3 (2019) On Hermite-Hadamard Type Inequalities Via Fractional Integral Operators Abstract
Tuba Tunç, Mehmet Zeki Sarıkaya
Vol 30, No 11 (2016) On Hermite-Hadamard Type Integral Inequalities for n-times Dierentiable m- and ($\alpha$, m)-Logarithmically Convex Functions Abstract   PDF
Muhammad Amer Latif, S. S. Dragomir, Ebrahim Momoniat
Vol 29, No 7 (2015) On Hermite-Hadamard Type Integral Inequalities for n-times Differentiable Log-Preinvex Functions Abstract   PDF
Muhammad Amer Latif, Sever S. Dragomir
Vol 37, No 24 (2023) On holomorphic mappings with relatively p-compact range Abstract
Antonio Jimenez Vargas
Vol 36, No 8 (2022) On Hom-Leibniz superalgebras Abstract
Wen Teng, Taijie You, Yuanyuan Ke
Vol 36, No 11 (2022) On hyponormality of the sum of two composition operators Abstract
Yoenha Kim, Eungil Ko
Vol 35, No 11 (2021) On I- Convergent Sequence Spaces Defined By Jordan Totient Operator Abstract
vakeel A. Khan
Vol 31, No 20 (2017) On IA-Density of Points and Some of its Consequences Abstract   PDF
Pratulananda Das, Kumardipt Bose, Sayan Sengupta
Vol 30, No 1 (2016) On ideal convergence of sequences of linear operators in the space of analytic functions Abstract   PDF
Nursel Çetin
Vol 35, No 12 (2021) On ideals defined by asymptotic distribution functions of ratio block sequences Abstract
Janos T. Toth, Jozsef Bukor, Ferdinánd Filip, Ladislav Misık
Vol 33, No 9 (2019) On I-Deferred Statistical Convergence of Order Alpha Abstract
Hacer Şengül, Mikail Et, Mahmut ISIK
Vol 33, No 10 (2019) On Idempotency of Linear Combinations of a Quadratic or a Cubic Matrix and an Arbitrary Matrix Abstract
Murat Sarduvan, Nurgül Kalaycı
Vol 31, No 8 (2017) On I-Lacunary Statistical Convergence of Order Alpha of Sequences of Sets Abstract   PDF
Hacer Şengül, Mikail ET
Vol 29, No 6 (2015) On I-lacunary Statistical Convergence of Order α for Sequences of Sets Abstract   PDF
Ekrem Savas
Vol 31, No 16 (2017) On I-Lacunary Statistical Convergence of Weight g of Sequences of Sets Abstract   PDF
Ekrem Savas
Vol 37, No 8 (2023) On inequalities of Simpson type for co-ordinated convex functions via generalized fractional integrals Abstract
Hasan Kara, Hüseyin Budak, Muhammad Aamir Ali
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress On integrability conditions of derivation equations in a subspace of asymmetric affine connection space Abstract   PDF
Svetislav Mincic
Vol 36, No 3 (2022) On Integral Generalization of Lupas-Jain Operators Abstract
Prashantkumar Gordhnbhai Patel, Murat Bodur
Vol 37, No 9 (2023) On interpolative $\aQ$-Meir-Keeler contractions of rational forms Abstract
Ali Öztürk
Vol 37, No 1 (2023) On Interpolative Hardy-Rogers Type Fuzzy Contractions with Applications Abstract
Rafique Muhammad, Shehu Shagari Mohammed, Akbar Azam
Vol 36, No 8 (2022) On interpolative Hardy-Rogers type multivalued contractions via a simulation function Abstract
Erdal Karapinar, Ahsan Ali, Azhar Hussain, Hassen Aydi
Vol 30, No 8 (2016) On Inverse degree and topological indices of graphs Abstract   PDF
Kinkar Chandra Das, Kexiang Xu, Jinlan Wang
Vol 31, No 2 (2017) On Inverse Eigenvalue Problems for Two Kinds of Special Banded Matrices Abstract   PDF
Wei-Ru Xu, Guo-Liang Chen
Vol 37, No 14 (2023) On invertible modules and generalized bilinear forms Abstract
David Dolžan, Damjana Kokol Bukovšek, Bojan Kuzma
Vol 33, No 8 (2019) On involutes of order k of a null Cartan curve in Minkowski spaces Abstract
Muhammad Hanif, Zhong Hua Hou, Emilija Nešović
Vol 37, No 25 (2023): The 21st Geometric Seminar On isometric immersions of sub-Riemannian manifolds Abstract
Vladimir Rovenski
Muhammad Adil Khan
Babak Mohammadi, Manuel De la Sen, Vahid Parvanah, Farkhan Golkarmanesh, Hassen Aydi
Vol 36, No 3 (2022) On Kantorovich variant of Baskakov type operators preserving some functions Abstract
Khursheed J. Ansari
Vol 31, No 8 (2017) On k-Circulant Matrices with Arithmetic Sequence Abstract   PDF
Biljana Radicic
Vol 32, No 11 (2018) On k-circulant matrices with the Lucas numbers Abstract
Biljana Radicic
süleyman dirik, Pakize Uygun, Mehmet Atçeken
Vol 29, No 8 (2015) On Kirchhoff and Degree Kirchhoff Indices Abstract   PDF
Igor Z Milovanovic, Ivan Gutman, Emina Milovanovic
Vol 33, No 9 (2019) On k-type spacelike slant helices lying on lightlike surfaces Abstract
Emilija Nesovic
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 On Kuratowski I−Convergence of Sequences of Closed Sets Abstract   PDF
Ozer Talo, Yurdal Sever
Vol 33, No 13 (2019) ON (L , M)-FUZZY CONVEX STRUCTURES Abstract
Osama Rashed Sayed, El-Sayed El-Sanousy Hussien, yaser hassanein sayed
Vol 37, No 11 (2023) On (L,N)-fuzzy betweenness relations Abstract
Hu Zhao
Vol 37, No 14 (2023) On local density and local weak density of the hyperspace of sets with finitely many components Abstract
Dimitris Georgiou
Vol 28, No 8 (2014) On local property of absolute summability of factored Fourier series Abstract   PDF
Hüseyin Bor, Dansheng Yu, Ping Zhou
Vol 36, No 11 (2022) On Local Spectral Properties of Extended Hamilton Operators Abstract
wurichaihu bai, Alatancang Chen
Vol 32, No 7 (2018) On Local Spectral Properties of Hamilton Operators Abstract   PDF
Wurichaihu Bai, Alatancang Chen
Vol 29, No 3 (2015): The 18th Geometrical Seminar ON LOCALLY CONFORMAL KAEHLER SPACE FORMS Abstract   PDF
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare ON LOOP FUNCTIONS IN THEORY OF TOPOLOGICAL LA-SEMIGROUPS Abstract
Hakeem A. OTHMAN
Vol 32, No 14 (2018) On lower density type operators and topologies generated by them Abstract
Jacek Hejduk, Sebastian Lindner, Anna Loranty
Vol 36, No 10 (2022) On Lyapunov-type inequalities for nonlinear Hamiltonian-type systems Abstract
Mustafa Fahri Aktas
Vol 35, No 7 (2021) On mappings defined by G-methods and G-topological groups Abstract
Jiewen Chen, Jing Zhang
Vol 30, No 9 (2016) On Maps between Stone-Čech Compactifications Induced by Lattice Homomorphisms Abstract   PDF
Themba Dube
Vol 36, No 1 (2022) On maps preserving skew symmetric operators Abstract
Zouheir Amara, Mourad Oudghiri, Khalid Souilah
Vol 37, No 29 (2023) On Markov-switching asymmetric logGARCH models: stationarity and estimation Abstract
Ahmed Ghezal, Imane Zemmouri
Vol 29, No 9 (2015) On matrix methods of convergence of order \alpha in (l)-groups Abstract   PDF
Pratulananda Das, Antonio Boccuto
Vol 36, No 15 (2022) On Matrix Polynomials $L_n^{(M,\delta, \lambda)}(x)$ Abstract
Vol 37, No 12 (2023) On m-closure of ideals in a class of subrings of C(X) Abstract
Masoumeh Etebar, Mehdi Parsinia
Vol 33, No 1 (2019) On MDS Negacyclic LCD Codes Abstract   PDF
Mehmet Emin Koroglu, Mustafa Sarı
Vol 34, No 9 (2020) On Measures of Parameterized Fuzzy Compactness Abstract
Vildan Çetkin
Vol 37, No 3 (2023) On Metrics Projectively and Holomorphically Projectively Equivalent to Metrics of Parabolic Riemannian and Kähler Manifolds Abstract
Josef Mikes, Sergey Evgenyevich Stepanov, Irina Ivanovna Tsyganok
María Alejandra Alvarez, Nadina Rojas
Vol 30, No 10 (2016) On Mixed C-Semigroups of Operators on Banach Spaces Abstract   PDF
Masoud Mosallanezhad, Mohammad Janfada
Vol 32, No 8 (2018) On mixed quasi-Einstein spacetimes Abstract
Young Jin Suh, Pradip Majhi, Uday Chand De
Vol 36, No 6 (2022) On Modeling Heavy Tailed Medical Care Insurance data via a New Member of T-X family Abstract
Zubair Ahmad, Eisa Mahmoudi, G.G. Hamedani, Omid Kharazmi
Vol 28, No 9 (2014) On modified $\alpha$-$\phi$-asymmetric Meir-Keeler contractive mappings Abstract   PDF
Peyman Salimi
Vol 29, No 6 (2015) On Modified Srivastava-Gupta Operators Abstract   PDF
Prerna Maheshwari Sharma
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On Modules over A Group Abstract   PDF
Mustafa alkan, Mehmet Uc, Ortac Ones
Vol 31, No 7 (2017) On Moduli Spaces for Finite-Order Jets of Linear Connections Abstract   PDF
Adrian Gordillo, Jose Navarro
Vol 33, No 19 (2019) On Mostar index of trees with parameters Abstract
Fazal Hayat, Bo Zhou
Vol 37, No 25 (2023): The 21st Geometric Seminar On $m$-point homogeneous polytopes in Euclidean spaces Abstract
Valerii Berestovskii, Yurii Nikonorov
Vol 32, No 4 (2018) On Multi–Singular Integral Equations Involving n Weakly Singular Kernels Abstract   PDF
Seyed Mohammad Sadegh Nabavi Sales, Omid Baghani
Vol 30, No 1 (2016) On multi-order fractional differential operators in the unit disk Abstract   PDF
Rabha W. Ibrahim, Cenap Ozel
Vol 33, No 19 (2019) On Nearly Menger and Nearly Star Menger Spaces Abstract
Moiz ud Din Khan, Aqsa Aqsa
Vol 37, No 21 (2023) On n-Fractional Polynomial P-functions Abstract
Selim Numan
Vol 33, No 8 (2019) On Nikodym and Rainwater sets for ba(R) and a problem of M. Valdivia Abstract
Manuel López-Pellicer, Juan Carlos Ferrando, Salvador López-Alfonso
Stefan Ivkovic
Vol 33, No 17 (2019) On Nonlinear Mixed Fractional Integro-differential Equations with Positive Constant Coefficient Abstract
Shivaji Ramchandra Tate, V V Kharat, H T Dinde
Vol 36, No 6 (2022) On non-null relatively normal-slant helices in Minkowski 3-space Abstract
Emilija Nešović, Ufuk Ozturk, Esra Betul Koc Ozturk
Vol 31, No 6 (2017) On Nonoscillatory Solutions of Emden-Fowler Dynamic Systems on Time Scales Abstract   PDF
Ozkan Ozturk, Elvan Akin, Ismail Ugur Tiryaki
Vol 34, No 11 (2020) On nonsingularity and group invertibility of combinations of two group invertible matrices Abstract
Yu Li, Kezheng Zuo
Vol 32, No 11 (2018) On Normal Graph of a Finite Group Abstract
Ali Reza Ashrafi, F. Koorepazan-Moftakhar
Vol 34, No 8 (2020) On $n$th roots of normal operators Abstract
In Hyoun Kim, Bhagwati Duggal
Vol 35, No 13 (2021) On Numerical Pricing of Put-call parities for Asian Options driven by New Time-Fractional Black-Scholes Evolution Equation Abstract
Javed Hussain
Vol 32, No 19 (2018) On one class eigenvalue problem with eigenvalue parameter in boundary condition at one end point Abstract
Nigar Aslanova
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 On one Ill-posed Problem for a Biharmonic Equation Abstract   PDF
Tynysbek Sharipovich Kal'menov, Ulzada Iskakova
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 On one problem of connections in the space of non-symmetric affine connection and its subspace Abstract
Svetislav Mincic
Vol 35, No 3 (2021) On One-Weight and ACD Codes in $\mathbb{Z}^{r}_{2}\times\mathbb{Z}^{s}_{4}\times\mathbb{Z}^{t}_{8}$ Abstract
Basri Çalışkan
Vol 33, No 9 (2019) On Operators with Complex Gaussian Kernels over $L^p$ spaces Abstract
Benito J. Gonzalez, Emilio R. Negrin
Vol 35, No 7 (2021) On Optimality for Mayer Type Problem Governed by a Discrete Inclusion System with Lipschitzian Set-Valued Mappings Abstract
Ozkan Deger
Vol 37, No 18 (2023) On Ore-Stirling numbers defined by normal ordering in the Ore algebra Abstract
Matthias Schork, Toufik Mansour
Vol 32, No 14 (2018) On para-Kenmotsu manifolds Abstract
Simeon Zamkovoy
Vol 31, No 7 (2017) On Para-Sasakian Manifolds Satisfying Certain Curvature Conditions Abstract   PDF
Uday Chand De, Yanling Han, Krishanu Mandal
Vol 34, No 7 (2020) On partial metric preserving functions and their characterization Abstract
Juan-José Miñana
Vol 30, No 10 (2016) On p-Cauchy Numbers Abstract   PDF
Mourad Rahmani
Vol 31, No 2 (2017) On Perfect and Quasiperfect Dominations in Graphs Abstract   PDF
José Cáceres, Carmen Hernando, Mercè Mora, Ignacio M. Pelayo, María Luz Puertas
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On Periodic Solutions To Nonlinear Differential Equations In Banach Spaces Abstract   PDF
Vol 31, No 15 (2017) On Perturbed Monomials on 2-adic Spheres Around 1 Abstract   PDF
Nacima Memic, Zenan Sabanac
2601 - 2700 of 4428 Items << < 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 > >>